Mangala J Narlikar - Hybrid mean square of $L$-functions.

hrj:116 - Hardy-Ramanujan Journal, January 1, 1986, Volume 9 -1986 - https://doi.org/10.46298/hrj.1986.116
Hybrid mean square of $L$-functions.

Authors: Mangala J Narlikar

This paper discusses the Dirichlet's $L$-function $L(s,\chi)$ for a character $\chi$ mod $k$, and we prove a refinement of the error term using the result on Hurwitz Zeta function, proved by the author in an earlier paper.


Volume: Volume 9 -1986
Published on: January 1, 1986
Imported on: March 3, 2015
Keywords: Dirichlet's L-functions,Hurwitz Zeta function,Mean square of L-functions on the critical line,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 54 times.
This article's PDF has been downloaded 63 times.